Gain weight rapidly

saam1749, 3 May 2012 4:11  this question feed

My general body mass and weight is very very low according to my age.

How can i gain some weight .

More: Weight gain, Ayurvedic medicines for weight gain, Weight
Ask Question? | Related Questions

Ayurvedic Medicine

Hello,Mucus in stools indicates improper digestion leading to production of ama dosha.Previous medicines taken by you like avipattikar churanpancharistha increases the digestion by increasing the jatragni but can't digest the ama dosha produced while triphala, abhyaristhaincreases the bowel movements and has no effects over jatragni.Liv 52 DS improves the liver functioning.In irritable bowel syndrome the teekshana guna is administered to digest the ama dosha.Ayurvedic medication advised for you for 3 months are-1.Dashmooladi kwath- 30ml in equal amount of water twice a day after meals.2.panchkola churan- 1 tablespoon twice a day before meals with luke warm water.3.pipparamoola churan- 1 tablespoon in luke warm water before meals.4.tikta ghrit- 1 tablespoon with milk empty stomach in morning5.chitrakadi churan- 1 tablespoon with luke warm water thrice a day before meals.Fluid intake is highly recommended as mucus in stools causes dehydration, only luke warm water is advised since it increases the digestive power.In diet buttermilk and curd are highly recommended.

posted by Dr.Kanika on 25 May 2017

Replies


Hello sir, i am suffering from chronic constipation.. And weight loss.. I have daily motion but with sticky stool and not feeling clearly.... I have tried many ayurvedic medicines like abhyarishta, divya churn, divya udarkalp churn, trifla churn, divya bilwadi churn, divya avipittkar churn, zandu pancharishta, divya kutajarishta, himalaya trikatu capsule, himalaya liv 52 ds..... Plz sir suggest me other best medicines..

All my test is normal that is sugar, blood, urine, thyroid.... Still i am suffering from these...

posted by 212akshay.pandey on 19 March 2017

Hi,

Weight gaining is possible if you do not have any underlying health issues which has to be screened well in advance. For example, depending up on your age, you have to get screened for liver functioning, diabetes screening, thyroid screening and complete blood picture. After understanding all these issues, by considering your appetite and other factors, you can start having proper food and follow lifestyle along with ayurvedic medications which promote your metabolism and that will enhance your weight. As you did not mentioned about your height and weight details and as well as age, I guess you are middle aged and I suggest accordingly. So you can consume Divya Badampak twice daily after food. Apart from that you can consume one egg daily if you are non-vegetarian, otherwise daily one banana and mild can be consumed. Consume fiber rich food which is very important. Follow proper food timings and chew the food properly and avoid talking in between consuming food.

With regards,

Dr.Vijay.

posted by Dr.Vijay on 5 May 2012

Post a Question Or Reply




Related Questions


Weight & Height increase reg-

asked by rajn on 27 January 2010
Dear Sir, Please advice me that, my son 15 yrs is very weak and height also not increasing as... Read More

Weight gain

asked by rajpal on 30 September 2010
for weight gain Namskar Baba ji, i am 31 year old my weight 51 kg now i want increese my... Read More

Weight Loss and Body Shape

asked by Choudhry on 22 August 2012
Sir I am fat around the belly, buttocks and thighs. It is like a huge tyre of fat which hangs... Read More

Want to increase the weight / not increasing weight

asked by yash choudhari on 29 March 2014
my name is yash.my age is 17, my height is 5.11. i am going gym also but my weight and mass is... Read More


Latest replies | Popular questions popular questions | Contact us

Disclaimer - Information on this website is for informational purpose only and not meant to substitute for the advice provided by your own physician or other medical professional. We assume no liability and expressly disclaims any responsibility for individuals health condition.